MathSciNet Relay Station
MathSciNet bibliographic data
MR2225517 58J45 (35Q75 83C05)
Corvino, Justin; Schoen, Richard M. On the asymptotics for the vacuum Einstein constraint equations. J. Differential Geom. 73 (2006), no. 2, 185–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement